# SDR CALA2017100603434

- Difficulty date: October 2, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 58,342 hours, 22,954 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347100520200
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAD CRACK INDICATIONS FRAME 47.   FABRICATED A NEW STRINGER SPLICE & INSTALLED SPLICE ANGLE IAW A320 SRM 51-42-11 -00. REPAIRED IAW SRM 51-49-11-001.
